# SDR DALA2014101305502

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 46,861 hours, 18,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  FOUND EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECKS.  MAINTENANCE REPLACED THE BATTERY PACKS IAW AMM 33-51-06.  OPS CHECKED GOOD.
